# SDR DL73K971974

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON L/O CK, EMRG LIGHTS DIM FWD GALLEY WALL AND SEAT ROW 1DEF THRU 10DEF DIM.  REPLACED FWD PWR SUPPLY AND BATTERY FOR EMG LIGHTS ALL CK GOOD.
